# SDR P5CA2020021300025

- Difficulty date: February 6, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 74,507 hours, 12,365 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING AILERON, R/H WING INBD AILERON OTBD SIDE WBL 515 AREA.( REMOVE THE CHAFING MATERIAL AND CLEAN. MEASURE THE DAMAGE AREA (L = 0.8", W = 0.2" AT AFT EDGE, AT OTBD EDGE, AT R/H WING INBD AILERON UPPER SKIN PNL) BOND REPAIR PLIES USE WET LAYUP WITH RESIN. CURE AT 150 DEGREES F FOR 180 MINUTES AND MAINTAIN A MINUMUM VACUUM PRESSURE AT 22. IAW 747-400F SRM 57-60-01-2R-1, REFER TO SRM 51-70-06-0G-0 REV. 87. CONDITION CHECK SATISFACTORY. )
